# SDR DALA2025050803580

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0950038) CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT BS 727K - 767 LBL 24. REMOVED, AND FABRICATED FLOOR TO SIDEWALL SUPPORT AT BS 727K TO BS847 LBL24 PER B-737-900 SRM 53-00-53-2R-05, INSTALLED FLOOR TO SIDEWALL SUPPORT PER DWG#146A7500 REV- FABRICATED SPLICE AND FLOOR TO SIDEWALL SUPPORT OUT OF BAC1496-377 7075762 LOT#1590186-1 PER B-737-900 SRM 53-00-53-2R-05.
